We characterize complex measures μ on the unit disk for which the Toeplitz operator Tα μ , α > 0, is bounded or compact on the Bloch type spaces Bα.
Wu, Zhijian; Zhao, Ruhan; and Zorboska, Nina, "Toeplitz Operators on Bloch-Type Spaces" (2006). Mathematics Faculty Publications. 3.
Wu, Z., Zhao, R., & Zorboska, N. (2006). Toeplitz operators on bloch-type spaces. Proceedings of the American Mathematical Society, 134(12), 3531-3542.
First published in Proceedings of the American Mathematical Society in 2006, published by the American Mathematical Society